# SDR YENA2022031800288

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 58,076 hours, 20,642 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1287, PVD-PBI. 'LEVEL 1 COCKPIT FUME ODOR EVENT DESCENDING THROUGH 11000 - 8000 FEET ODOR DISSAPATES WITH X-BLEED AND PACK ONE OFF.  RETURNED AFTER LANDING WHEN PACK ONE SELECTED ON.; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D.  AIRCRAFT IS OK FOR SERVICE.'
